Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Is Vyvanse decaying my teeth!?!?
Dalie894 posted:
just recently started taking escitalopram and vyvanse and i have unexplained gum pains. i just started taking these pills about a week and a half ago and now my top back teeth are feeling numb, like when you get your mouth numbed at the dentist, but my gums feel really tender. if i put any amount of pressure on my teeth my gums flair up in pain. its only in the sides and back of my teeth, the front teeth feel fine. i'm really worried because i don't know whats going on, I've always had great teeth! I've never had a cavity and my teeth are white without being bleached, i take care of my teeth and gums and this really worries me that my medications could be rotting my mouth!?!? my teeth and gums have hurt for about a week now and i thought the pain would go away but it didn't. all of my back teeth feel loose but not like they will come out, just like the gum is too soft and it lets the teeth wiggle quite a bit more than i'm used to. HELP PLEASE
Caprice_WebMD_Staff responded:
Hi Dalie,

It is not listed among the possible side effects but that doesn't mean this isn't why you're experiencing this. Be sure to discuss this your prescribing doctor and/or your dentist to ensure your good oral health.
We never touch people so lightly that we do not leave a trace. ~Peggy Tabor Millin

Helpful Tips

Rash on lips
I just noticed a bunch of tiny white bumps on my top lip. They are white, not clear, about the size of a pin point, and don't seem like ... More
Was this Helpful?
15 of 34 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website